# SDR 2005UALA00012

- Difficulty date: January 2, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 35,722 hours, 12,691 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT 10,000 FT THROTTLE AT NORMAL SETTING JUST ABOVE IDLE, LOUD NOISE WAS HEARD FROM NR 1 ENGINE.  EGT WENT RED AND VIBRATION INDICATION STAYED AT 6.0.  REPLACED NR 1 ENGINE. TEARDOWN REVELAED A STAGE THREE BLADE FAILED IN THE DOVE TAIL AREA. THIS PROBLEM IS NOT LIMITED TO ANY ONE PART NUMBER. OEM IS DEVELOPING A NEW DESIGN C3 BLADE FOR FLEET INCORPORATION.
